# SDR UALA2010030100718

- Difficulty date: February 27, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 28,366 hours, 12,634 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE PRESSURE GAUGE NOT VISIBLE.  SECURED SLIDE PRESSURE GAUGE LENS. GAUGE NOW VISIBLE.
